MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L); DENTAL IMPLANT
Catalog Number BNES505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #14 & #16 failed due to peri-implantitis.The doctor reports in the per that the procedure was not concluded by placing another implants.Pain and edema were reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: bnst513, 3i t3 with dcd non-platform switched tapered implant 5 x 13mm, lot: 2021030208.H6: event problem codes: patient code: 1994.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21100195
Report Number0001038806-2025-00049
Device Sequence Number12976045
Product Code DZE
UDI-Device Identifier00844868033592
UDI-Public(01)00844868033592(17)260204(10)2021010503
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/04/2026
Device Catalogue NumberBNES505
Device Lot Number2021010503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient Age65 YR
Patient SexMale
Patient EthnicityNon Hispanic